Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Post partum, stabbing pain in labia, bleeding. Taking motrin. Treatment?

I am 5 weeks post partum. I have been waking up with a stabbing pain on my labia , left side only. Motrin does not help. The first time I noticed it was the morning after I ran about 50 feet . I had stopped bleeding but started again when the pain started. Now, no longer bleeding but wake with this sharp pain 4-5 days a week. It goes away once I get up and walk around, but the pain is enough that it wakes me in the middle if the night.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The pain you have could be due to trauma to the mucous membrane in the genital tract.

The pain will subside over time as the wound will heal.Do take multivitamins to fasten the process.

Pain killers like Mefenamic acid or Naproxen would be better for pain control, do consult your GP for the same.

Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor